# SDR DALA2015072104510

- Difficulty date: July 20, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AND DOUBLER.  REMOVED AND REPLACED THE ANGLE AND DOUBLER IAW SRM 51-30-2, 53-14-4 AND DWG 2923630, REV C, DWG 591842, REV D4, 51-10-3 PAR 14 AND 21 AND 51-30-5.
